To the Question on the Resolvent Kernel Asymptotics in the Three-Body Scattering Problem

Результат исследований: Научные публикации в периодических изданияхстатьянаучнаярецензирование

Языканглийский
Страницы63-68
ЖурналJournal of Mathematical Sciences (United States)
Том224
Номер выпуска1
СостояниеОпубликовано - 2017

Цитировать

@article{871ed8c471a2463ea5c433e82b5e6603,
title = "To the Question on the Resolvent Kernel Asymptotics in the Three-Body Scattering Problem",
author = "A.M. Budylin and S.B. Levin",
year = "2017",
language = "English",
volume = "224",
pages = "63--68",
journal = "Journal of Mathematical Sciences",
issn = "1072-3374",
publisher = "Springer",
number = "1",

}

To the Question on the Resolvent Kernel Asymptotics in the Three-Body Scattering Problem. / Budylin, A.M.; Levin, S.B.

В: Journal of Mathematical Sciences (United States), Том 224, № 1, 2017, стр. 63-68.

Результат исследований: Научные публикации в периодических изданияхстатьянаучнаярецензирование

TY - JOUR

T1 - To the Question on the Resolvent Kernel Asymptotics in the Three-Body Scattering Problem

AU - Budylin, A.M.

AU - Levin, S.B.

PY - 2017

Y1 - 2017

M3 - Article

VL - 224

SP - 63

EP - 68

JO - Journal of Mathematical Sciences

T2 - Journal of Mathematical Sciences

JF - Journal of Mathematical Sciences

SN - 1072-3374

IS - 1

ER -